# SDR CALA9600644

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Condition: Inoperative
- Location: Lg Logic Shelf
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION DEPARTING SLC.  THE GEAR WAS RECYCLED, BUT THE LIGHT DID NOT EXTINGUISH UNTIL SEVERAL MINUTES LATER.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  THE M986 LOGIC CARD WAS REPLACED AS A PRECAUTIONARY MEASURE.  A-SYSTEM CHECK WAS PERFORMED PER MM 32-09-20, PAGE 411 AND 412 AND OPERATION CHECKED GOOD.
